New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Edward 1982
Regular Member


Date Joined Dec 2013
Total Posts : 43
   Posted 1/21/2014 12:51 PM (GMT -6)   
Does gerd or ulcer cause bile throw up in the morning or is there a cause of concern?

opnwhl4
Veteran Member


Date Joined Dec 2008
Total Posts : 4961
   Posted 1/23/2014 5:50 AM (GMT -6)   
Edward 1982

2 things come to mind with vomiting bile. A gallbladder issue or possibly a stone in the bile duct or possibly the valve to the small intestine not functioning properly.

Do you have any pain under your right side ribs (liver area) or pain in the right shoulder blade area? If you do that could be a sign of a gallbladder or duct issue.

I have heard of people having bile reflux, but I would think there is an underlying issue besides say a LES issue since bile is usually introduced in the small intestine.

Take care,
Bill
opnwhl4
Moderator: GERD/Heartburn, Kidney disease

Nissen 6/06 and 5/09
#3 8/24/11

Edward 1982
Regular Member


Date Joined Dec 2013
Total Posts : 43
   Posted 1/23/2014 9:16 AM (GMT -6)   
Bill

It's only happened like 2 times in 3 months I was just worried I went to go see a gastrologist last week he thinks I either have gerd or an ulcer or both. I don't have any pain in my right sides at all or in the shoulder either. He prescribed me reglan 10mg only at bedtime but this med is strong I have trouble sleeping. It's been very stressing situation bill going through all this I'm praying everything is ok nothin serious

opnwhl4
Veteran Member


Date Joined Dec 2008
Total Posts : 4961
   Posted 1/23/2014 8:10 PM (GMT -6)   
Edward 1982

Since it only happened a couple times it may just be from GERD. I had an ulcer once and had horrible pain in my stomach right about where it was.

Be careful with the Reglan. It can have some nasty side effects.

Take care,
Bill
opnwhl4
Moderator: GERD/Heartburn, Kidney disease

Nissen 6/06 and 5/09
#3 8/24/11

Edward 1982
Regular Member


Date Joined Dec 2013
Total Posts : 43
   Posted 1/23/2014 8:17 PM (GMT -6)   
Bill

I've take reglan for 2 weeks only. Have you taken reglan before? What are the bad effect on it? I'm just confused why the doctor didn't just give me the antibiotics to get rid of the bacteria he wants to do that endoscopy which I'm scared off but I have no choice my symptoms so far have been burning sensation in morning like if I'm starving to death but naseaus at the same time but than during the day if I don't eat anything withing 3-4 hours I start getting the hunger thing and pain on my stomach left side of an on

opnwhl4
Veteran Member


Date Joined Dec 2008
Total Posts : 4961
   Posted 1/25/2014 9:13 AM (GMT -6)   
I started to get facial muscle tics while taking it. Reglan moves food out of your stomach faster, but can cause some nerve issues in some people.


Take care,
Bill
opnwhl4
Moderator: GERD/Heartburn, Kidney disease

Nissen 6/06 and 5/09
#3 8/24/11
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 8:00 PM (GMT -6)
There are a total of 3,006,263 posts in 329,320 threads.
View Active Threads


Who's Online
This forum has 161825 registered members. Please welcome our newest member, TheRayf.
298 Guest(s), 5 Registered Member(s) are currently online.  Details
Sarge 83, Kokopuff7, cashlessclay, songlady, ddyss